Hokkaido Mathematical Journal

No.1

KOMURO Kaoto,
On basic properties of convex functions and convex integrands
Hokkaido Mathematical Journal, 18 (1989) pp.1-30
Silvia Graciela,
A Santalo's formula in L-P
Hokkaido Mathematical Journal, 18 (1989) pp.31-43
ATKIN C. J.,
The Finsler geometry of certain covering groups of operator groups
Hokkaido Mathematical Journal, 18 (1989) pp.45-77
OHKUBO Toshio,
Well posedness for quasi-linear hyperbolic mixed problems with characteristic boundary
Hokkaido Mathematical Journal, 18 (1989) pp.79-123
KISO Kazuhiro,
Pseudopotentials and symmetries of evolution equations
Hokkaido Mathematical Journal, 18 (1989) pp.125-136
JHA V., JOHNSON N. L.,
A characterization of some spreads of order q^3 that admit GL(2,q) as a collineation group
Hokkaido Mathematical Journal, 18 (1989) pp.137-147
OKABE Yasunori,
On the theory of discrete KMO-Langevin equation with reflection positivity (III)
Hokkaido Mathematical Journal, 18 (1989) pp.149-174